# SDR AALA20151120008

- Difficulty date: November 20, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N955U
- Make and model: Doug DC-9-82
- Aircraft serial: 49427
- Aircraft time: 76,886 hours, 41,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT IN SKIN AT STATION 1351 AT L6L.  HFEC REVEALED CRACK, EXTERNAL DOUBLER INSTALLED IAW SRM 53-01-00-001.
